MAUDE Adverse Event Report: ARTHREX, INC. MICRO SUTRLASSO,TFCC,SHT,70°BEND; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. MICRO SUTRLASSO,TFCC,SHT,70°BEND; ORTHOPEDIC MANUAL SURG INSTR
Model Number MICRO SUTRLASSO,TFCC,SHT,70°BEND
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Upon visual inspection, it was noted that the wire was not returned for investigation.Upon functional testing, it was noted that the wire would pass through the device with no issue.
 
Event or Problem Description
It was reported that the wire does not pass through the pin correctly and may even get blocked.There was no harm or adverse event for patient, operator or third party reported.No further information received.

Brand Name
MICRO SUTRLASSO,TFCC,SHT,70°BEND
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19299117
Report Number1220246-2024-03188
Device Sequence Number6883311
Product Code LXH
UDI-Device Identifier00888867044760
UDI-Public00888867044760
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberMICRO SUTRLASSO,TFCC,SHT,70°BEND
Device Catalogue NumberAR-8704
Device Lot Number1018109405
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2022
Initial Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown